| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger which was reported to have air in line which was observed towards end of taxol infusion at a rate of 183 ml/hr.There was patient involvement; harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
The device expected to be returned for evaluation, however it is yet to be received.
Additional Manufacturer Narrative
The complaint of product incorporates / allows air passage on item b30183 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history review was reviewed and no non conformities were found that would have led the reported complaint.Additional information d9 section.